Closure under union and composition of iterated rational transductions
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 34 (2000) no. 3, pp. 183-212.
@article{ITA_2000__34_3_183_0,
     author = {Simplot, D. and Terlutte, A.},
     title = {Closure under union and composition of iterated rational transductions},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {183--212},
     publisher = {EDP-Sciences},
     volume = {34},
     number = {3},
     year = {2000},
     zbl = {0970.68085},
     mrnumber = {1796268},
     language = {en},
     url = {http://www.numdam.org/item/ITA_2000__34_3_183_0/}
}
TY  - JOUR
AU  - Simplot, D.
AU  - Terlutte, A.
TI  - Closure under union and composition of iterated rational transductions
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2000
DA  - 2000///
SP  - 183
EP  - 212
VL  - 34
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_2000__34_3_183_0/
UR  - https://zbmath.org/?q=an%3A0970.68085
UR  - https://www.ams.org/mathscinet-getitem?mr=1796268
LA  - en
ID  - ITA_2000__34_3_183_0
ER  - 
Simplot, D.; Terlutte, A. Closure under union and composition of iterated rational transductions. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 34 (2000) no. 3, pp. 183-212. http://www.numdam.org/item/ITA_2000__34_3_183_0/

[1] A. Arnold and M. Latteux, A new proof of two theorems about rational transductions. Theoret. Comput. Sci. 8 (1979) 261-263. | MR 526208 | Zbl 0401.68057

[2] J. Berstel, Transductions and Context-Free Languages. Teubner Studienbücher, Stuttgart (1979). | MR 549481 | Zbl 0424.68040

[3] S. Eilenberg, Automata, Languages and Machines, Vol. A. Academic Press, New York (1974). | MR 530382 | Zbl 0317.94045

[4] C. C. Elgot and J. E. Mezei, On relations defined by generalized finite automata. IBM J. Res. Develop. 9 (1965) 47-68. | MR 216903 | Zbl 0135.00704

[5] M. Latteux, D. Simplot and A. Terlutte, Iterated length-preserving rational transductions, in Proc. 23rd Symposium on Mathematical Foundations of Computer Science (MFCS'98) (Brno, Czech Republic, 1998), edited by L. Brim, J. Gruska and J. Zlatu_ka. Springer-Verlag, Berlin, Lecture Notes in Comput. Sci. 1450 (1998) 286-295. | MR 1684072

[6] J. Leguy, Transductions rationnelles décroissantes. Theoret. Informatics Appl. 15 (1981) 141-148. | EuDML 92138 | Numdam | MR 618451 | Zbl 0456.68097

[7] M. Nivat, Transductions des langages de Chomsky. Ann. Inst. Fourier (Grenoble) 18 (1968) 339-456. | EuDML 73950 | Numdam | MR 238633 | Zbl 0313.68065

[8] M. P. Schützenberger, Sur les relations rationnelles entre monoïdes libres. Theoret. Comput. Sci. 3 (1976243-259. | MR 445927 | Zbl 0358.68129

[9] D. Simplot and A. Terlutte, Iterations of Transductions. Theoret. Informatics Appl. 34 (2000) 99-130. | EuDML 222099 | Numdam | MR 1774304 | Zbl 0962.68090

[10] D. Wood, Iterated a-NGSM maps and Γ Systems. Inform. and Control 32 (1976) 1-26. | MR 416130 | Zbl 0346.68036